# SDR USAA2011092600003

- Difficulty date: September 16, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 32,807 hours, 19,682 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Excess Play
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - EXCESSIVE PLAY ON HINGE FITTING ASSEMBY AT HORIZONTAL STABILIZER STATION 1305, RIB 4 RIGHT ELEVATOR.  REPLACED HINGE FITTING ASSEMBY AT HORIZONTAL STABILIZER STATION 1305, RIB 4 RIGHT ELEVATOR IAW A320 AMM 55-16-42.
